# SDR AALA20011456

- Difficulty date: July 22, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AB51
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING FORWARD SECTION DIM.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
